# SDR ASAA2015073112650

- Difficulty date: July 31, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 26,207 hours, 8,005 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11932
- Condition: Malfunctioned
- Location: Ram Air Exhaust
- Part time: 31,263 hours, 9,248 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN PUSHING "RECALL" THE RT PACK LIGHT ILLUMINATED, PUSHING "RESET" PUTS THE PACK LIGHT OUT.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 21-62, TASK 801, PUSH TEMP CONTROL, BITE CK FOUND RT RAM AIR ACTUATOR FAULT.  REPLACED RT RAM AIR INLET ACTUATOR.   REACCOMPLISHED FIM TASK 21-62, TASK 801, NO FAULTS FOUND.  REF AMM 21-51-21, FIM 21-62, TASK 801.
